Scale-dependent angle of alignment between velocity and magnetic field fluctuations in solar wind turbulence

Record Type

  • Journal Articles

Full Title

  • Scale-dependent angle of alignment between velocity and magnetic field fluctuations in solar wind turbulence

Author(s)

  • Podesta J, Chandran B, Bhattacharjee A, Roberts D, Goldstein M

Publication Title

Publication Title (abbreviated)

  • J GEOPHYS RES-SPACE PHYS

Publication Date

  • 2009 Jan 27

DOI

  • 10.1029/2008JA013504

ISSN

  • 0148-0227

Volume

  • 114

Page Count

  • 7

Article Number

  • A01107

Keyword(s)

Citation

  • Podesta J, Chandran B, Bhattacharjee A, Roberts D, Goldstein M. Scale-dependent angle of alignment between velocity and magnetic field fluctuations in solar wind turbulence. J GEOPHYS RES-SPACE PHYS. 2009;114 7.

Permissions

  • Copyright 2009 American Geophysical Union.

Conditions of Use

  • Author can archive pre-print (i.e., pre-refereeing)
  • Author can archive post-print (i.e., final draft post-refereeing)
  • Authors' Pre-print on authors' personal website or departmental website
  • Authors' Post-print on authors' personal website or departmental website
  • Set statements to accompany submitted, accepted and published articles
  • Publisher copyright and source must be acknowledged with DOI
  • Publisher's version/PDF must be used in Institutional Repository 6 months after publication.

More usage information may be available at SHERPA/RoMEO